# SDR SWIA972086

- Difficulty date: November 8, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 4,298 hours, 6,150 cycles
- Engine: Pwa PW118B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FRONT SECTION OF FLOOR EMERGENCY STRIP LIGHTS INOP.  REMOVED AND REPLACED CENTER ELBP WITH SERVICEABLE UNIT, OPS CHECKED GOOD.  P/N ON: 0366-04-001, S/N ON: 1200, S/N OFF: 692.
